# SDR USAASB02185

- Difficulty date: October 3, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT 1C INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE UNDER SEATS 2A AND C. OPERATIONAL CHECK GOOD.  (M)
